

iC³ = Innovation x Capital x Collaboration x Commercialization Thursday, October 3, 2024 | 7:30am - 7:00pm

7:30am - 8:30am Registration and Breakfast (1 hour) (Ballroom E)

7:30am - 8:30am CEO Breakfast (1 hour) (VIP invited guests only) (Ballroom F)

The CEO Breakfast offers a high-level platform for engaging with prominent leaders in the life sciences and healthcare sectors. This exclusive, invite-only event provides an opportunity for in-depth discussions and networking with key innovators shaping the industry's future.

8:40am - 8:45am Welcome and Opening Comments (5 minutes) (Ballroom E)

- Jim Ross, Mayor, City of Arlington
- Kathleen M. Otto Rosenblum, CEO, BioNTX

8:55am - 9:35am 2024 State of BioTech's Future in Texas (40 minutes) (Ballroom E)

For 34 years, Beyond Borders, the global Biotechnology report from Ernst & Young has provided industry-leading analysis on the current state of the US and European Biotech/MedTech industry, as expressed in financial performance, spending trends, M&A, R&D and other measures. Recently, the national focus has shifted to Texas and the southwest region. The next burgeoning hub of biotech and healthcare innovation is emerging in North Texas. For too long, Texas has been quietly gaining momentum and thanks to the Texas edition of the Beyond Borders report. Texas is no longer a sleeper State. The Texas edition of the Beyond Borders report offers an indepth look at our exciting public market biotech landscape.

BioNTX is proud to invite you to join us to explore the current state and future of our industry in Texas. Our renowned speakers will share their perspectives on the challenges and opportunities facing our industry and Texas, the 8th largest economy in the world.

- Phyllis Arthur, MBA, Executive Vice President & Head of Healthcare Policy & Programs, BIO
- Cullum Clark, PhD, Director, Bush Institute-SMU Economic Growth Initiative, George Bush Presidential Center
- Eva Hevron, Partner, Audit Services, Ernst & Young
- Todd Skrinar, MBA, Principal, Health and Life Sciences, Ernst & Young
- David Thompson, MBA, President & CEO, Osteal Therapeutics

9:45am - 10:45am Rising Stars (1 hour) (10 minutes each) (Ballroom E)

Rising Stars are Texas-based companies tackling the biggest challenges in healthcare and life sciences that exhibit recent groundbreaking advancements. Listen to the next generation of leaders in the industry who have demonstrated exceptional success in a highly competitive and rapidly evolving landscape.

- Logan Atkins, Financial Planning Specialist, The Davis/Yost Group at Morgan Stanley (moderator)
- Rising Star 1: SingleCell Biotechnology
- Rising Star 2: Almaden Genomics
- Rising Star 3: Island Pharmaceuticals
- Rising Star 4: Opsin Biotherapeutics

10:55am - 11:15am Networking Break (20 minutes)

11:25am – 12:05pm Concurrent Sessions (40 minutes)

Session 1: Raising Money in a Difficult Environment (Ballroom G)

Learn from industry experts as they explore best-practices for overcoming fundraising obstacles in difficult financial climates and how markets and investors can be leveraged successfully to advance your innovation. Learn vital strategies for identifying and reaching high-probability investors, crafting compelling pitches, and structuring intelligent milestones in early-stages. Leave with actionable insights for securing investments and building investor confidence in a challenging environment.

- Jennifer Yandle, Executive Director, Life Sciences, J.P. Morgan (introduction)
- John Pennett, Partner, Eisner Amper (moderator)
- Terry-Ann Burrell, MBA, Vice Chairman, J.P. Morgan
- Aaron Fletcher, PhD, Managing Partner, Bios Partners
- Chris Garabedian, CEO, Xontogeny & Portfolio Manager, Perceptive Advisors
- Timothy Morris, Founder & Managing Member, Aacolade Pharma



iC³ = Innovation x Capital x Collaboration x Commercialization Thursday, October 3, 2024 | 7:30am - 7:00pm

Session 2: Transforming Healthcare with AI SMART Medical Devices (Ballroom H)

This panel session will delve into the latest trends and pressing issues combining Al/Machine learning into medical devices, with a focus on product design, development and manufacturing, intellectual property, cybersecurity and validation as well as differences in regulatory and clinical pathways for Class I, II and III devices. Experts will share their experiences and strategies to navigate these challenges to successfully bringing new medical devices to market.

- Greg Howison, JD, Partner, Munck Wilson Mandala (moderator)
- Thomas Beaton, JD, Strategic Legal Counsel, IP, Medtronic
- Harvey Castro, MD, MBA, Executive in Residence, Profound Ventures, Chief Medical Al Officer, Helpp.Al & Co-Founder, HumAlnity Corporation
- Kathleen Leahy, BSRC, RRT, Executive Specialist, Hematologic Malignancies, Johnson & Johnson
- Josh Rabinowitz, Co-Founder & CEO, Articulate Labs

Session 3: Startup Trends in an Emerging Market: What is the Downstream Impact for Economic Development? (Ballroom I)

Wet labs and life science hubs have significantly impacted our industry, facilitating the commercialization of innovations and supporting research and development. These facilities are essential for fostering collaboration and enabling scientists to conduct cutting-edge research. Join us for an engaging session exploring these critical spaces and their role in shaping the biotech landscape. We will focus on the emerging ecosystem of innovative environments like BioLabs, JLABS at the Texas Medical Center, Profound Ventures' Social Impact Venture Studio, and their vital infrastructure and community building for successful new healthcare and life science ventures.

- D. Alex John, Jr., Design Director, LPA (introduction)
- Ethan Garner, Managing Director & Region Lead Healthcare & Life Sciences, Jones Lang LaSalle (moderator)
- Gabby Everett, PhD, Director of Business Operations & Strategy, Site Head, BioLabs Pegasus Park
- Brian Meshkin, Managing Partner, Profound Ventures
- Allison Rhines, PhD, MBA, Head of JLABS @ TMC, Johnson & Johnson

12:15pm - 1:15pm

Lunch Fireside Chat: The Role of Philanthropy in Global Health, Building Biotech Ecosystems & Driving Innovation (1 hour) (Ballroom E)

This session will explore the significant impact of philanthropy in the development of biotech ecosystems globally, with a particular focus on the contributions of philanthropist Lyda Hill and the Global Health Investment Corporation. Attendees will gain insights into how philanthropic efforts can drive innovation, support research, and foster collaboration within the bioscience and healthcare sectors.

- Michael Stebbins, PhD, SVP Medical & Threat Countermeasures Division, ATI (moderator)
- Errik Anderson, MBA, MS, Managing Partner, 82VS & CEO and Founder, Alloy Therapeutics
- Christian Kanady, Founder & CEO, Echo Investment Capital
- Nicole Small, MBA, CEO & President, Lyda Hill Philanthropies
- Justin Yang, MBA, Head of Government Affairs & Corporate Development, GHIC

1:25pm - 2:25pm

Rising Stars (1 hour) (10 minutes each) (Ballroom E)

Rising Stars are Texas-based companies tackling the biggest challenges in healthcare and life sciences that exhibit recent groundbreaking advancements. Listen to the next generation of leaders in the industry who have demonstrated exceptional success in a highly competitive and rapidly evolving landscape.

- Logan Atkins, Financial Planning Specialist, The Davis/Yost Group at Morgan Stanley (moderator)
- Rising Star 1: Panthera BioSolutions
- Rising Star 2: GenrAb
- Rising Star 3: Solenic Medical
- Rising Star 4: CorInnova



iC³ = Innovation x Capital x Collaboration x Commercialization Thursday, October 3, 2024 | 7:30am - 7:00pm

2:35pm - 3:15pm Concurrent Sessions (40 minutes)

Session 1: Innovating BioManufacturing: Strategies for Scaling and Sustaining Growth (Ballroom C)

Explore the evolving landscape of biomanufacturing in this insightful session focused on the latest trends, challenges, and innovations shaping the industry. The discussion will delve into strategies for scaling operations, navigating complex regulatory environments, and sustaining growth in a competitive market. Whether you're a seasoned professional or new to the field, this session offers valuable perspectives on the future of biomanufacturing and the critical factors driving success.

- Tim Vickers, MBA, Vice President, Project Development, Evans General Contractors (introduction)
- Eric Danielson, AICP, Managing Director, Real Estate, NexPoint (moderator)
- Jesse McCool, PhD, Co-Founder & CEO, Wheeler Bio
- Sam Johnson, CFA, Co-Founder & Managing Principal, Vitrian
- Thomas Page, PhD, Principal Consultant, Pioneer GMP Consulting

Session 2: Advancing Cell and Gene Therapy: Texas' Future as an Innovation Leader (Ballroom H)

This session will explore the cutting-edge trends and pressing issues in cell and gene therapy, with a focus on the readiness of Texas to support research and development in this transformative field. Attendees will gain insights into the latest scientific advancements, regulatory challenges, and infrastructural needs for conducting cell and gene therapy research. Experts will discuss Texas' current capabilities, potential opportunities, and strategic initiatives to position the state as a leader in cell and gene therapy innovation.

- Steven Gray, PhD, Director of Translational Gene Therapy Core, UT Southwestern Medical Center
- Sulagna Bhattacharya, MBA, Co-Founder & CEO, Nanoscope Therapeutics

Session 3: Commercial Launch Successes from the Four Corners of Texas (Ballroom I)

Executive leaders from life sciences will speak on different stages of the drug and device launch life cycle, and discuss challenges, opportunities, and futures to provide perspective for other companies embarking on the same journey. Hear tangible examples of successes, pitfalls-and how to avoid them, as well as personal stories from commercial launches.

• Joseph Payne, President & COO, Scorpius Biomanufacturing

Session 4: Spotlight on Innovation: Company Presentations & Reverse Pitches (Ballroom F)

Join us for an engaging session featuring a diverse lineup of companies and investors showcasing their latest breakthroughs and strategic visions. Explore emerging technologies, uncover new investment opportunities, and connect with key players shaping the future of biotech and life sciences.

- Janice Davis, JD, Managing Partner, Morgan Lewis (moderator)
- Blake Pate, Vice President of Investments, Bios Partners
- Robert Jacoby, Chief Business Officer, Adjuvant Genomics
- Steven Smathers, JD, President, Perfect Lens
- Patrick Smale, MBA, CEO & Co-Founder, ClearSight Therapeutics

3:25pm - 4:05pm Concurrent Sessions

Session 1: Entrepreneurs 101: Navigating Innovation and Growth (Ballroom G)

This session will focus on the latest trends, pressing issues, and best practices for entrepreneurs in the biotechnology sector. Experts will discuss the journey of a start-up from the scientific, business and investor perspectives.

- Vic Stone, MD, Head of Cell Therapies, Alloy Therapeutics (moderator)
- Hemanta Baruah, PhD, Founder & CEO, Aakha Biologics
- Thaddeus Chase Jr., JD, Partner, McDermott Will & Emery
- Cara Forsberg, PhD, Director of Commercialization Business Development, UT Southwestern Medical Center
- Michael Torres, PhD, CEO, CrossBridge Bio



 iC^3 = Innovation x Capital x Collaboration x Commercialization Thursday, October 3, 2024 | 7:30am - 7:00pm

Session 2: Future Leaders of Biotech: How Strategic Partnerships are Shaping Texas' Workforce (Ballroom H) Strategic partnerships among industry, academic institutions, and life science companies are fostering a highly skilled workforce across Texas. Join us to hear from leaders on how these initiatives position North Texas as a biotech and healthcare leader, ensuring a strong and inclusive future for the region.

- Andrew Dickhaut, Director of Life Sciences, Catapult Solutions Group (moderator)
- Aaron Demerson, President & CEO, Texas Economic Development Corporation
- Jennifer Cowley, PhD, MS, MPA, President, The University of Texas at Arlington (invited)

Session 3: Pioneering Space Health: Innovations in Microgravity and the Future of Human Health in Cosmic Exploration (Ballroom I)

Probe new frontiers and innovations in microgravity and medicine, discover how Texans are paving the way for future generations to explore space safely. As humans begin a renewed exploration of the cosmos, garner expert insights as industry thought leaders weigh-in on the latest developments in space health research, missions, ethics, challenges, and innovative solutions being developed to support human missions beyond Earth.

- Norman Roy Garza, Jr., Executive Director, Texas Space Commission (moderator)
- Walter "Sparky" Matthews, MD, Colonel, USAF (retired), 1st Surgeon General of USSF, President, McLennan County Medical Society & Clinical Professor and Pre-Medical Mentor, Honors Program, Baylor University
- Matt Ondler, MBA, President, Axiom Space
- Raquel Buscaino, Emerging Tech Lead, Novel & Exponential Technologies (NExT), Deloitte

Session 4: Spotlight on Innovation: Company Presentations & Reverse Pitches (7 minutes each) (Ballroom F) Join us for an engaging session featuring a diverse lineup of companies and investors showcasing their latest breakthroughs and strategic visions. Explore emerging technologies, uncover new investment opportunities, and connect with key players shaping the future of biotech and life sciences.

- Janice Davis, JD, Managing Partner, Morgan Lewis (moderator)
- Heather Antioquia, Senior Director, Program Development, Xontogeny
- Rebecca Allan, PhD, Investment Life Sciences, BoxOne Ventures
- Thomas Kim, JD, MS, President & CEO, ReEngage Therapeutics
- Al Paz, MBA, CEO, TSP Therapeutics

4:15pm - 4:35pm Networking Break (20 minutes)

4:45pm - 4:55pm Transitioning Breakthrough Health Innovations with ARPA-H (10 minutes) (Ballroom E)

Hear from the Advanced Research Projects Agency for Health (ARPA-H) as Project Accelerator Transition Innovation Office (PATIO) Deputy Director Melissa Antman provides an overview of the agency's streamlined business practices and resources to help translate scientific and technological breakthroughs into real-world products and services.

• Melissa Antman, PhD, Deputy Director, Project Accelerator Transition Innovation Office, ARPA-H

5:05pm - 5:15pm BIO 2024: Shaping the Future of Biotech Innovation and Policy (10 minutes)(Ballroom E)

Phyllis Arthur, MBA, Executive Vice President & Head of Healthcare Policy & Programs, BIO

5:25pm - 5:40pm Dennis K. Stone Legacy Award Winner Announcement (15 minutes) (Ballroom E)

Each year, BioNTX is proud to honor the memory and work of Dr. Stone by awarding an individual who has made a significant impact on the North Texas biotechnology industry. This prestigious award recognizes exceptional contributions to life science research, including efforts to raise awareness and funds. Join us as we announce this year's winner, celebrating their dedication and achievements that continue to drive progress and innovation in our community.

- Panna Sharma, CEO, Lantern Pharma, Inc. (introduction)
- Jeff Keyser, RPh, JD, PhD, President & CEO, Renibus Therapeutics

5:50pm – 7:00pm BIO BREAK Cocktail Reception in Exhibitor Hall (1 hour and 10 minutes)

After a summer hiatus, the BIO BREAK returns to the iC^3 Summit! Join us in celebrating the vibrant Life Sciences community with a focus on networking and collaboration. This is a prime opportunity to connect with industry professionals, exchange innovative ideas, and forge new relationships.

7:00pm Adjourn



iC³ = Innovation x Capital x Collaboration x Commercialization Friday, October 4, 2024 | 8:00am - 1:30pm

8:00am - 9:00am Women's Breakfast of Champions (1 hour) (Ballroom F)

Begin your day with a celebration of the women who shape our industry. This breakfast honors their remarkable contributions and provides an opportunity to connect with like-minded professionals.

• Adora Ndu, PharmD, JD, Chief Regulatory Affairs Officer, BridgeBio

8:00am - 9:00am Breakfast & Networking (1 hour) (Ballroom E)

9:00am - 9:05am Welcome & Introductions (5 minutes) (Ballroom E)

- Jim Ross, Mayor, City of Arlington
- Kathleen M. Otto Rosenblum, CEO, BioNTX

9:10am - 9:50am Concurrent Sessions (40 minutes)

Session 1: Trends and Issues in Biomanufacturing and Logistics: Ensuring Quality & Efficiency (Ballroom G)

This session will focus on the latest trends and critical issues in biomanufacturing and the logistics of transporting biologics and pharmaceuticals. Attendees will gain insights into the advancements in biomanufacturing technologies, the complexities of maintaining product integrity during transport, and the crucial role of logistics hubs like DFW Airport.

- Frank Van Gelder, Secretary General, Pharma.Aero
- Roel Gevaers, Professor of Logistics, University of Antwerp
- Ruud van der Geer, Associate Director Logistic Solutions & EMEA Product Handling, MSD
- Damien De Chillaz, CEO, KatalX
- Gergely Szorcsik, Director of Global Logistics Sourcing and Sustainability, Zoetis
- Wouter Dewulf, PhD, Academic Director C-MAT AMS, University of Antwerp

Session 2: Revolutionizing Patient Experience: Innovations & Research Shaping Future of Care (Ballroom H)

Today's healthcare research and innovation are revolutionizing patient care. By integrating cutting-edge practices and technologies, healthcare providers are enhancing the patient's journey while driving advancements in the life sciences that set new standards for compassionate and effective patient-centered care.

- Vishal Ahuja, PhD, MBA, Associate Professor of Operations Management, SMU Cox School of Business
- Kavita Bhavan, MD, Chief Innovation Officer, Parkland Health
- Sunni Barnes, PhD, VP of Patient Experience and Survey & Quality Operations, Baylor Scott & White Health
- Sarah Way, MD, JD, Chief Medical & Quality Officer, Texas Health Presbyterian Dallas
- Cindy Weston, DNP, APRN, FNP-BC, CHSE, FAANP, FAAN, Dean, College of Nursing, UNTHSC

Session 3: Lessons Learned When Engaging Family Offices & Alternative Investors (Ballroom I)

Unlock the potential of strategic financial partnerships in biotech by learning to engage family offices and alternative investors effectively. This session will explore tailored approaches to align your biotech ventures with their unique motivations, emphasizing long-term goals, impact, and innovation. Discover strategies for building personal relationships, maintaining transparent communication, and creating bespoke investment opportunities. Equip yourself with the knowledge to attract and retain support, driving your biotech initiatives toward success.

- Tyler Ridley, Partner, Valuations and Head of Life Sciences, Weaver (moderator)
- Timothy Morris, Founder & Managing Member, Aacolade Pharma
- Ron Glickman, Managing Director, Head of Business Development, Chardan
- Justin Yang, MBA, Head of Government Affairs & Corporate Development, GHIC

Session 4: Spotlight on Innovation: Company Presentations & Reverse Pitches (7 minutes each) (Ballroom F) Join us for an engaging session featuring a diverse lineup of companies and investors showcasing their latest breakthroughs and strategic visions. Explore emerging technologies, uncover new investment opportunities, and connect with key players shaping the future of biotech and life sciences.

- Conor Larkin, JD, Partner, Morgan Lewis (introduction)
- Richard Austin, PhD, MBA, Co-Founder & CEO, Reglagene
- Thaher Pelaseyed, PhD, CEO, MucoLife Therapeutics



 iC^3 = Innovation x Capital x Collaboration x Commercialization Friday, October 4, 2024 | 8:00am - 1:30pm

10:00am - 11:00am Tech Transfer Office Showcase and Pitch Competition (1 hour) (Ballroom E)

Academic institutions across Texas showcase their best technologies that are available for licensing, collaboration and/or acquisition.

- Paul Corson, Chief Innovation & Entrepreneurship Officer, The University of Texas at Arlington (moderator)
- Contestant 1: The University of Texas at Dallas
- Contestant 2: Texas Tech University
- Contestant 3: Rice University
- Contestant 4: Baylor University
- Contestant 5: The University of Texas Medical Branch
- Contestant 6: The University of Texas at Austin

11:10am – 12:10pm Lunch and Announcement of Tech Transfer Winner (1 hour) (Ballroom E)

• Chad Ronholdt, MBA, Managing Director, NVB Ventures

12:20pm - 12:50pm Fireside Chat: The \$7.3 Billion Success Story of Reata Pharmaceuticals (30 minutes) (Ballroom E)

Join us for an engaging fireside chat as we delve into the inspiring journey of Warren Huff and his \$7.3 billion exit from Reata Pharmaceuticals. In this insightful session, we'll explore the challenges he and his team faced from the company's inception through to their remarkable exit. Warren will share firsthand experiences and valuable lessons learned in navigating the complexities of the life sciences sector. He will discuss the strategic decisions that shaped Reata's growth, the obstacles encountered in a competitive landscape, and the innovative approaches that led to their success.

- Warren Huff, JD, Former CEO, Reata Pharmaceuticals
- Douglas Gray, JD, Life Science Lead Partner, Locke Lord, LLP & Board Secretary, Biohaven

12:50pm Adjourn